Journals / International Electronic Journal of Geometry / 2026 / Volume: 19 Issue: 2

Generalized $\eta$-Ricci Soliton on 3-Dimensional Generalized Trans-Sasakian Manifolds

Beldjilali Gherici(University of Mascara, Algeria.)0000-0002-8933-1548
Bouzir Habib(University of Mascara, Algeria.)0000-0002-6117-136X
Bayour Benaoumeur(University of Mascara, Algeria.)0000-0003-3504-4655
Pages
—
Publication Date
2026-10-25
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Explicit and concrete examples are presented to illustrate these results.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:This paper investigates $3$-dimensional generalized trans-Sasakian manifolds admitting generalized $\eta$-Ricci solitons.
📊
Key Findings & Data:We establish necessary and sufficient conditions for the existence of such solitons and provide a complete characterization in the three-dimensional case.
💡
Conclusion & Impact:Explicit and concrete examples are presented to illustrate these results.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Almost contact metric structure · trans-Sasakian manifolds · Ricci soliton

Abstract

This paper investigates $3$-dimensional generalized trans-Sasakian manifolds admitting generalized $\eta$-Ricci solitons. We establish necessary and sufficient conditions for the existence of such solitons and provide a complete characterization in the three-dimensional case. The obtained results clarify the interplay between the soliton equation and the underlying almost contact metric manifold. Explicit and concrete examples are presented to illustrate these results.

🔖

Cite This Article

Gherici, B., Habib, B., Benaoumeur, B. (2026). Generalized $\eta$-Ricci Soliton on 3-Dimensional Generalized Trans-Sasakian Manifolds. International Electronic Journal of Geometry, Volume: 19 Issue: 2. https://doi.org/10.36890/iejg.1894714

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (30)

  1. Beldjilali, G.: 3-dimensional C₁₂-Manifolds. Rev. Uni. Mat. Argentina. 67, 1, 1-14 (2024).
  2. Blair, D. E.: Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics. 203, Birhauser, Boston(2002).
  3. Blair, D. E., Koufogiorgos, T., Sharma, R.: A classification of 3-dimensional contact metric manifolds with Qφ = φQ. Kodai Math. J., 13, 391-401 (1990).
  4. Bouzir, H., Beldjilali, G., Bayour, B.: On Three Dimensional C₁₂-Manifolds. Mediterr. J. Math. 18, 239 (2021). https://doi.org/10.1007/s00009-021-01921-3.
  5. Boyer, C. P., Galicki, K., Matzeu, P.: On Eta-Einstein Sasakian Geometry. Comm.Math. Phys. 262, 177-208 (2006).
  6. Chen, B. Y.: Some results on concircular vector felds and their applications to Ricci solitons. Bull. Korean Math. Soc., 52,(5), 1535-1547 (2015).
  7. Chinea, D., Gonzalez, C.: A classification of almost contact metric manifolds. Ann. Mat. Pura Appl. 156 (4) (1990), 15-36.
  8. Chaki, M. C.: On quasi Einstein manifolds. Publicationes Mathematicae. Debrecen 57, 297-306 (2000).
  9. Chand, D. U., Ghosh, G. C.: On generalized quasi Einstein manifolds. Kyungpook mathematical journal. 44, 607-607 (2004).
  10. Cho, J. T., Kimura, M.: Ricci solitons and real hypersurfaces in a complex space form. Tohoku Math. J. 44, (2), 205-212 (2009).
  11. De, U. C.: Ricci Tensor in 3-dimensional Trans-Sasakian manifolds. Kyungpook Math. J. 43, 247-255 (2003).
  12. De, U. C.: On Three-Dimensional Trans-Sasakian Manifolds. Extracta Mathematicae. 23, (3), 265-277 (2008).
  13. De, U. C., De, K.: On a class of three- dimensional Trans-Sasakian manifolds. Commun. Korean math. Soc. 23, 795-808 (2012).
  14. De U. C., De, K.: K-Ricci-Bourguignon almost solitons. International Electronic Journal of Geometry. 17 (1), 63-71 (2024).
  15. Deshmukh, S., Tripathi, M. M.: A note on trans-Sasakian manifolds. Math. Slovaca, 63 (6), 1361-1370 (2013).
  16. Ingalahalli, G., Bagewadi, C. S.: Ricci solitons on α-Sasakian Manifolds. ISRN Geometry, (2012), https://doi.org/10.5402/2012/421384.
  17. Jin, S. Y., De, K.: Compact almost Co-Kähler manifolds and Ricci-Yamabe solitons. Filomat. 38(23), 8069-8080 (2024). https://doi.org/10.2298/FIL2423069S.
  18. Kenmotsu, K.: A class of almost contact Riemannian manifolds. Tôhoku Math. J., 24, 93-103 (1972).
  19. Marrero, J. C.: The local structure of Trans-Sasakian manifolds. Annali di Matematica Pura ed Applicata, 162 (1),77-86 (1992).
  20. Mohammed Cherif, A., Zegga, K., Beldjilali, G.: On the Generalised Ricci Solitons and Sasakian Manifolds. Communications in Mathematics 30,119-123 (2022).
  21. Nagaraja, H.G., Premalatha, C.R.: Ricci solitons in Kenmotsu manifolds. J. Math. Anal. 3(2), 18-24 (2012).
  22. Nurowski, P., Randall, M.: Generalized Ricci solitons. J. Geom. Anal. 26(2), 1280-1345 (2016).
  23. Oubiña, J. A.: New classes of almost contact metric structures. Publ. Math. Debrecen, 32, 187-193 (1985).
  24. Pahan, S.: η-Ricci Solitons on 3-dimensional Trans-Sasakian Manifolds. Cubo 22 (1), (2020). http://dx.doi.org/10.4067/S0719-06462020000100023.
  25. Sharfuddin A., Husain, S. I.: Almost contact structures induced by a conformal transformation. Pub. Inst. Math. 32(46), 155-159 (1982).
  26. Siddiqi, M. D.: Generalized η-Ricci solitons in trans Sasakian manifolds. Eurasian bulletin of mathematics. 1 (3), 107-116 (2018).
  27. Sinacer, M. L., Beldjilali, G., Bayour, B., Bouzir, H.: Generalized Trans-Sasakian manifolds. Differential Geometry and its Applications. 87, 1-14 (2023). https://doi.org/10.1016/j.difgeo.2023.101976
  28. Turan, M., De, U. C., Yildiz, A.: Ricci solitons and gradient Ricci solitons in three dimensional trans-Sasakian manifolds. Filomat. 26 (2), 363-370 (2012).
  29. Yano, K., Kon, M.: Structures on Manifolds. Series in Pure Math. World Sci, 3 (1984).
  30. Mohammed Cherif, A., Zegga, K., Beldjilali, G.: On the Generalised Ricci Solitons and Sasakian Manifolds. Communications in Mathematics 30,119-123 (2022).